# SDR AALA202010289013

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,314 hours, 10,963 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 8937
- Condition: Cracked
- Location: L1
- Part time: 29,314 hours, 10,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT COMPARTMENT LEFT L1 FIXED WINDOW HAS TWO CRACKS BOTTOM RIGHT 5 O'CLOCK POSITION.  REMOVED AND REPLACED LEFT NUMBER 3 FIXED WINDOW, PER AMM 56-11-12.
